Kicking, Punting, & Snapping Camp

Sunday, July 19th, 2020 9:00AM – 4:00PM

4899 Chapel Hill Rd.
Douglasville, GA 30135

Each participant will receive Professional Kicking, Punting, Snapping Instruction, and the chance to participate in individual competitions. THIS CAMP IS NOT FOR RANKINGS. However Contest Winners will posted on the website.

Packing Checklist

Athletes should bring the following items to camp:
FOOTBALL EQUIPMENT: footballs (clearly labeled), tees, holder, athletic shoes, kicking shoes, shorts, and socks.

Click here to Register

Schedule

Registration: Begins at 8:45 AM
Orientation: Begins at 9:00AM
8:45am                                    Check-In/Registration/Evaluation Forms/Lunch Order
9:00am                                    Orientation/Introductions
9:15am                                    Warm-Up/Stretch
9:30am                                    Punt Period (30 min. period)
10:00am                                  Water Break
10:05am                                  Demonstrations
10:20am                                  Kick Period (35 min. period)
10:50am                                  Water Break
10:55am                                  Punt Period (35 min. period)
11:25am                                  Water Break
11:30am                                  Kick Period (20 min. period)
12:00pm                                  Lunch on Your Own (Social Distance Please)
1:05pm                                    Warm-Up/Stretch
1:20pm                                    Punt Period (30 min. period)
1:50pm                                    Water Break
1:55pm                                    Kick Period (30 min. period)
2:25pm                                    Water Break
2:30pm                                    Kick Period (15 min. period)
2:50pm                                    Punt Period (30 min. period)
3:10pm                                    Water Break
3:15pm                                    Snapping / Kick-Off Competition
3:30pm                                    Punting Competition
3:45pm                                    Long Distance FG Competition
3:55pm                                    Winner Recognition/Closing Remarks
4:00pm                                   Dismiss (HAVE A SAFE TRIP HOME & SEE YOU IN THE FALL)